# SDR SWAA012384

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 61,853 hours, 66,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
